MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue medicale de Liege · 2009

[Radiation recall dermatitis after oral cyclophosphamide].

Mievis C, Jansen N, Schleich F, Gennigens C, Rorive A, Jérusalem G, Fillet G, Sautois B

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Radiation recall dermatitis is an inflammatory skin reaction occurring in a previously irradiated field following the delivery of a promoting agent. It has been described after a number of antineoplastic agents such as gemcitabine, taxanes, anthracyclines. We report the case of a 50-year-old man with metastatic prostate cancer who developed two consecutive radiation recall dermatitis episodes triggered by oral cyclophosphamide. They occurred 4 to 5 weeks after palliative radiotherapy on bone metastasis. Spontaneous resolution was observed within 6 weeks after discontinuation of cyclophosphamide and with local supportive care. To our knowledge this is the first reported case of radiation recall dermatitis after oral cyclophosphamide.

Для цитирования: Mievis C, Jansen N, Schleich F, Gennigens C, Rorive A, Jérusalem G, Fillet G, Sautois B. [Radiation recall dermatitis after oral cyclophosphamide].. Revue medicale de Liege. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.